# SDR FDEA201404060677

- Difficulty date: April 6, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 68,062 hours, 23,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50902
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 680 RBL 45 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION BS 640-780 IAW SRM 51-40-02, SRM 51-20-01 AND DRAWING 143N5080.
